For the symptomatic relief of colds and flu. Blackcurrant flavour.
Help with Headache, Fever, Blocked nose, Body aches & pains, and Sore throat.
What else should I know?
Paracetamol 1000 mg and phenylephrine hydrochloride 12.2 mg.
Also contains ascorbic acid (Vitamin C), sucrose and aspartame.
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children over 12: One sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Not to be given to children under 12 without medical advice
Note: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
browse by condition
health chemist blog
Regular articles about health conditions and health products.read all blog
Join Us on Facebook
for special offers, giveaways, & more!